| Model Number |
NMRM6122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that post a implantable neurological stimulator (ins) implant the patient developed extreme irritation and redness, around the ins pocket site.The patient was prescribed antibiotic treatment for a potential infection.It was indicted that a antibacterial absorbable envelope was utilized with the ins device at implant.The device and envelope remain implanted and in use and it was noted the patient recovered post the antibiotic treatment.No further patient complications have been reported as a result of this event.